@Article{JPDE-20-220, author = {}, title = {Local and Global Existence of Solutions of the Ginzburg-Landau Type Equations}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {3}, pages = {220--246}, abstract = {

This paper is devoted to studying the initial value problem of the Ginzburg-Landau type equations. We treat the case where the nonlinear interaction function is a general continuous function, not required to satisfy any smoothness conditions. Local and global existence results of solutions of the problem are given. Decay estimates are also shown.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5304.html} }